# SDR COMA2009080450171

- Difficulty date: July 30, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 37,220 hours, 33,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602545
- Condition: Cracked
- Location: Fuselage
- Part time: 37,220 hours, 33,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589.00 FRAME UNDER CARGO DOOR SILL IS CRACKED WHERE IT ATTACHES TO SKIN IN OUTER RADIUS.  REMOVED DAMAGE FRAME SECTION AT FS 589.00 JUST BELOW CARGO DOOR SILL AND INSTALLED SERVICEABLE FRAME IAW CRJ SRM 51-42-06, CRJ SRM 51-42-21 AND SR 99-5140-0001.
